a-inflatable semigroups.
Semigroup forum, Tome 44 (1992) no. 1, pp. 118-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-inflatable semigroups, discrete semigroup, Stone-Čech compactification, topological semigroup, remainder, minimal ideal
@article{SF_1992__44_1_135135,
author = {H. Umoh},
title = {a-inflatable semigroups.},
journal = {Semigroup forum},
pages = {118--124},
year = {1992},
volume = {44},
number = {1},
zbl = {0759.22008},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135135/}
}
H. Umoh. a-inflatable semigroups.. Semigroup forum, Tome 44 (1992) no. 1, pp. 118-124. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135135/